# SDR FDEA201504081201

- Difficulty date: April 8, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310-324
- Aircraft serial: 452
- Aircraft time: 394 hours, 12,809 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 641119601
- Part serial: 2822
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPEAT WRITE UP, STBY ALTIMETER WITHIN 30' OF PRIMARY ALTIMETERS ON THE GND.  AT FL 300 STBY ALTIMETER WAS 160 FT HIGHER, AT FL 148 STBY ALTIMETER WAS 250 FT HIGHER.  R & R THE STBY ALTIMETER IAW AMM 34-12-22-04.  INTEGRAL LIGHTING OPERATIONAL TEST NORMAL IAW AMM 33-13-00-05.  ACFT OK FOR SERVICE.
